Academic Journals Database
Disseminating quality controlled scientific knowledge

Completely positive classical structures and sequentializable quantum protocols

ADD TO MY LIST
 
Author(s): Chris Heunen | Sergio Boixo

Journal: Electronic Proceedings in Theoretical Computer Science
ISSN 2075-2180

Volume: 95;
Issue: Proc. QPL 2011;
Start page: 91;
Date: 2012;
Original page

ABSTRACT
We study classical structures in various categories of completely positive morphisms: on sets and relations, on cobordisms, on a free dagger compact category, and on Hilbert spaces. As an application, we prove that quantum maps with commuting Kraus operators can be sequentialized. Hence such protocols are precisely as robust under general dephasing noise when entangled as when sequential.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil